# SDR SIMA20160622003

- Difficulty date: June 22, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 39,003 hours, 35,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14566134008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RIB 5 CRACKED AT THE AFT LARGE LIGHTNING HOLE.  ACCOMPLISHED PERMANENT REPAIR TO RT RIB 5 IAW ERS-EM-57MR-648 01 AND ERS-EM-57MR-648.
